MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Catalog Number 05061482190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 analyzer serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with calcium gen.2 on a cobas 6000 c 501 analyzer.The customer noted that the issue occurred after maintenance was performed on the laboratory water system.The initial values were questioned by a physician since they did not match the history of the patients.The samples were repeated and the repeat values were deemed correct.Corrected reports were issued.The first sample initially resulted in a calcium value of 11.6 mg/dl and it repeated as 9.4 mg/dl.The second sample initially resulted in a calcium value of 12.5 mg/dl and it repeated as 10.3 mg/dl.
 
Additional Manufacturer Narrative
One control level was outside of range on the day of the event.A second control level recovered within range on the day of the event.Upon review of the alarm trace, no relevant alarms were observed.It was determined that the customer's water system underwent maintenance activities prior to the event.Deionized water was run through the system and the customer verified quality control recovery.No further issues occurred.Water requirements are within the customer's responsibility.The investigation did not identify a product issue.

Brand Name
CALCIUM GEN. 2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19732325
Report Number1823260-2024-02014
Device Sequence Number12551620
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05061482190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown